Alert archive / Virginia / Tornado Warnings in 2016

Tornado Warning 18, NWS Baltimore/Washington

June 16, 20165 counties in Virginia

NWS Baltimore/Washington issued this tornado warning at Jun 16, 2016, 5:00 PM EDT for 5 counties in Virginia. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2016, 5:00 PM EDT (21:00 UTC)
Expired
Jun 16, 2016, 5:29 PM EDT
In force
29 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties City of Fredericksburg, VA, Culpeper County, VA, Fauquier County, VA, Spotsylvania County, VA, Stafford County, VA

The radar

The Sterling radar (KLWX), 73 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 5:21 PM EDTHAIL 12 Ese Chancellorsville, VAHAIL UP TO THE SIZE OF QUARTERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 1:58 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2016-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2016-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
248 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

126 
WFUS51 KLWX 162100
TORLWX
VAC047-061-177-179-630-162145-
/O.NEW.KLWX.TO.W.0018.160616T2100Z-160616T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
500 PM EDT THU JUN 16 2016

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN STAFFORD COUNTY IN NORTHERN VIRGINIA...
  THE WESTERN CITY OF FREDERICKSBURG IN CENTRAL VIRGINIA...
  EASTERN CULPEPER COUNTY IN NORTHERN VIRGINIA...
  NORTHEASTERN SPOTSYLVANIA COUNTY IN CENTRAL VIRGINIA...
  SOUTHEASTERN FAUQUIER COUNTY IN NORTHERN VIRGINIA...

* UNTIL 545 PM EDT
    
* AT 459 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 9 MILES NORTHWEST OF FREDERICKSBURG...MOVING
  SOUTHEAST AT 20 MPH.

  HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FOR THOSE IN THE DIRECT PATH OF A TORNADO TOUCHDOWN...
           FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. DAMAGE TO ROOFS...SIDING...AND WINDOWS MAY
           OCCUR. MOBILE HOMES MAY BE DAMAGED OR DESTROYED. TREE
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  FREDERICKSBURG AROUND 520 PM EDT. 
  SPOTSYLVANIA AROUND 535 PM EDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
ALSOP... CHANCELLORSVILLE...HOLLY CORNER AND DUNAVANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN
A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3840 7770 3842 7763 3826 7744 3817 7770
TIME...MOT...LOC 2059Z 331DEG 16KT 3836 7765 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

HAS
2 follow-up statements
459 
WWUS51 KLWX 162118
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
518 PM EDT THU JUN 16 2016

VAC047-061-179-630-162128-
/O.CAN.KLWX.TO.W.0018.000000T0000Z-160616T2145Z/
STAFFORD VA-CITY OF FREDERICKSBURG VA-CULPEPER VA-FAUQUIER VA-
518 PM EDT THU JUN 16 2016

...THE TORNADO WARNING FOR SOUTHWESTERN STAFFORD...EASTERN CULPEPER
AND SOUTHEASTERN FAUQUIER COUNTIES AND THE WESTERN CITY OF
FREDERICKSBURG IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED OR
EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL VIRGINIA.

LAT...LON 3831 7765 3833 7760 3825 7747 3822 7757
      3818 7767
TIME...MOT...LOC 2118Z 332DEG 20KT 3829 7760 

$$

VAC177-162145-
/O.CON.KLWX.TO.W.0018.000000T0000Z-160616T2145Z/
SPOTSYLVANIA VA-
518 PM EDT THU JUN 16 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR
NORTHEASTERN SPOTSYLVANIA COUNTY...
    
AT 518 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR FREDERICKSBURG...MOVING SOUTHEAST AT 25 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FOR THOSE IN THE DIRECT PATH OF A TORNADO
         TOUCHDOWN...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT
         WITHOUT SHELTER. DAMAGE TO ROOFS...SIDING...AND WINDOWS MAY
         OCCUR. MOBILE HOMES MAY BE DAMAGED OR DESTROYED. TREE
         DAMAGE IS LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  SPOTSYLVANIA AROUND 535 PM EDT. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE ALSOP
AND CHANCELLORSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN
A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3831 7765 3833 7760 3825 7747 3822 7757
      3818 7767
TIME...MOT...LOC 2118Z 332DEG 20KT 3829 7760 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

HAS
948 
WWUS51 KLWX 162129
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
529 PM EDT THU JUN 16 2016

VAC177-162138-
/O.CAN.KLWX.TO.W.0018.000000T0000Z-160616T2145Z/
SPOTSYLVANIA VA-
529 PM EDT THU JUN 16 2016

...THE TORNADO WARNING FOR NORTHEASTERN SPOTSYLVANIA COUNTY IS
CANCELLED...
        
THE STORM ROTATION WHICH PROMPTED THE WARNING HAS WEAKENED AND
EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL VIRGINIA.

REMEMBER...A SEVERE THUNDERSTORM WARNING IS NOW IN EFFECT FOR
EASTERN SPOTSYLVANIA COUNTY IN CENTRAL VIRGINIA...UNTIL 615 PM EDT.


LAT...LON 3831 7765 3833 7760 3825 7747 3822 7757
      3818 7767
TIME...MOT...LOC 2128Z 331DEG 16KT 3825 7757 

$$

SMZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 16, 2:32 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 16, 2:32 PM EDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
232 PM EDT THU JUN 16 2016

.SYNOPSIS...
Low pressure system and cold front will slide southeast across
the region over the remainder of the day and tonight. High
pressure from southern Canada will then build across the area
through the weekend. A cold front will slide southeast into the
area Tuesday night into Wednesday.

&&

.NEAR TERM /THROUGH FRIDAY/...
Closed low now located over eastern Michigan and northern Ohio will
push southeastward and towards the region over the remainder of
the afternoon and evening. Stalled surface boundary also
noticeable bisecting the region from about central MD and through
DC. South of the warm front...air temperatures have warmed into
the the upper 80s to near 90 degrees. On the cooler side of the
boundary, northeast flow has kept sites in the 70s. Areas of
clearing have allowed between 500 and 1500 J/KG of MLCAPE to
develop from about DC south and westward, and stronger winds aloft
are moving in overhead as upper trough approaches from the
northwest. 0-6KM wind shear of up to around 40 knots is noted
moving into the region on the SPC mesoanalysis page.

Seeing an initial round of convection ongoing that has fired off
of remnant MCS from earlier this morning, with second round now
initiating across eastern Ohio that will progress eastward across
the region later this evening. Because of this, a Severe
Thunderstorm Watch has been issued for the entire region until 10
PM. Thinking greatest threats will be damaging winds, but large
hail also a possibility, and even a possible tornado as
directional shear exists along the low level boundary. As far as
timing, greatest threat is expected to exist from 4-9PM for
northern/western areas, and 6-10 PM for the DC Metro area and
points east. Region of greatest concern likely to be from DC
south/west on warm side of low level boundary.

Besides the severe threat...we also have potential heavy rain.
Flash flood watch in effect this evening and tonight. Portions of
Maryland already saw 0.5-1.0" of rain this morning. Expecting
additional heavy rain amounts with convection this afternoon, but
greater threat exists when closed low tracks south the DC region
overnight and strong low level jet develops, ushering in moisture
rich air with precipitable water values possibly in excess of 2".
Greatest threat of localized flash flooding currently thought to
exist in far northern VA, across DC, and into central Maryland.

The system will slide southeast of us through the day Friday with
rain diminishing and some clearing likely later on. Highs will be
notably cooler across the board with the Canadian air mass pushing
in.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
High pressure building into the area Friday night into Saturday, as
surface low sinks to the south. Low to our south will promote
onshore flow, which will keep temperatures a few degrees below
normal. Lots of sun combined with low dewpoints will make for a
rather pleasant day Saturday.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Sunday will be similar to Saturday (though a few degrees warmer), as
high pressure is anchored over the mid-Atlantic. Low-level
warming/moistening will continue into Monday and Tuesday as
west/southwest flow develops.

Next chance for precipitation arrives Tuesday afternoon into
Wednesday as cold front sinks southward into the area.

High pressure returns behind the front with dry and seasonably
pleasant weather returning Wednesday and Thursday.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Brief period of VFR this afternoon will give way to increasing showers
and thunderstorms later this afternoon and into tonight with
periods of MVFR/IFR expected. Some of the thunderstorms may also
contain damaging winds and large hail. Rain persists overnight
with sub-VFR conditions likely persisting in both visibilities
and ceilings. Conditions gradually improve Friday.

VFR conditions will prevail late Friday evening through Monday, with
high pressure under control. Next chance for precipitation arrives
Tuesday into Wednesday as cold front sags into the area.

&&

.MARINE...
Low pressure system and cold front passing through tonight will
bring northeasterly winds to SCA levels tonight and at least
through Friday night with winds gradually decreasing through
Saturday afternoon as surface low sinks to our south. No SCA
concerns Sunday through early next week with high pressure under
control.

&&

.TIDES/COASTAL FLOODING...
As northeasterly flow continues into the weekend, water levels may
approach action and minor flood stages at our more sensitive
sites, especially Annapolis and SW DC Waterfront with tonight's
and Friday night's high tide cycles.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch through late tonight for DCZ001.
MD...Flash Flood Watch through late tonight for MDZ003>006-011-013-
     014-501>506.
VA...Flash Flood Watch through late tonight for VAZ026>031-039-040-
     051>054-501-502-505>507.
WV...Flash Flood Watch through late tonight for WVZ050>053-055-
     501>504.
MARINE...Small Craft Advisory from 6 PM this evening to 6 AM EDT
     Saturday for ANZ532>534-537-540-541-543.
     Small Craft Advisory from 6 AM to 6 PM EDT Friday for ANZ530-
     535-536-538.
     Small Craft Advisory from 6 AM Friday to 6 AM EDT Saturday for
     ANZ542.
 	 Small Craft Advisory from 6 PM this evening to 6 PM EDT Friday
	 for ANZ531-539.

&&

SYNOPSIS...MM
NEAR TERM...MM
SHORT TERM...MSE
LONG TERM...MSE
AVIATION...MM/MSE
MARINE...MM/MSE
TIDES/COASTAL FLOODING...MM
Hazardous weather outlook, Jun 16, 4:30 PM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
430 PM EDT THU JUN 16 2016

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-171000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
430 PM EDT THU JUN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORM WATCH 261 IS IN EFFECT UNTIL 10 PM THIS
EVENING.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 6 AM FRIDAY MORNING FOR
MOST OF THE GREATER BALTIMORE-WASHINGTON METROPOLITAN AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-171000-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE-
HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-
EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
430 PM EDT THU JUN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORM WATCH 261 IS IN EFFECT UNTIL 10 PM THIS
EVENING.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 6 AM FRIDAY MORNING FOR
NORTHERN AND CENTRAL PORTIONS OF THE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON.

In the hours before

Local storm report, Jun 16, 4:06 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
406 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             BERKELEY SPGS           39.63N  78.23W
06/16/2016  M1.75 INCH       MORGAN             WV   911 CALL CENTER

            GOLF BALL SIZED HAIL.

&&

EVENT NUMBER LWX1604002

BJL
Local storm report, Jun 16, 4:07 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
407 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND DMG     2 E GREAT CACAPON       39.62N  78.26W
06/16/2016                   MORGAN             WV   TRAINED SPOTTER

            TREE DOWN IN THE 900 BLOCK OF ROUTE 9

&&

EVENT NUMBER LWX1604003

DH
Local storm report, Jun 16, 4:17 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
417 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TSTM WND DMG     2 ESE STANLEY           38.57N  78.47W
06/16/2016                   PAGE               VA   911 CALL CENTER

            NUMEROUS TREES AND WIRES DOWN.

&&

EVENT NUMBER LWX1604004

DH
Local storm report, Jun 16, 4:25 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
425 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND DMG     1 ESE BERKELEY SPGS     39.63N  78.22W
06/16/2016                   MORGAN             WV   911 CALL CENTER

            TREES DOWN ALONG FAIRFAX ROAD.

&&

EVENT NUMBER LWX1604005

BJL
Local storm report, Jun 16, 4:28 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
428 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             CHARLES TOWN            39.29N  77.86W
06/16/2016  E1.00 INCH       JEFFERSON          WV   TRAINED SPOTTER

&&

EVENT NUMBER LWX1604006

ADS
Local storm report, Jun 16, 4:57 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
457 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             1 NE ROUND HILL         39.15N  77.76W
06/16/2016  E1.00 INCH       LOUDOUN            VA   TRAINED SPOTTER

&&

EVENT NUMBER LWX1604007

ADS

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 10:30 PM EDTSpecial Marine WarningLWX90 min
Jun 16, 4:04 AM EDTFlash Flood WatchLWXArlington, Clarke, Culpeper, Fairfax, Fauquier, Frederick and 17 more23 hr
Jun 16, 2:11 PM EDTSevere Thunderstorm WarningLWXPage, Rockingham, Shenandoah49 min
Jun 16, 3:11 PM EDTSevere Thunderstorm WarningLWXFrederick79 min
Jun 16, 3:56 PM EDTSevere Thunderstorm WarningLWXCulpeper, Greene, Madison, Orange49 min
Jun 16, 4:06 PM EDTSevere Thunderstorm WarningLWXClarke, Loudoun39 min
Jun 16, 4:45 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, King George, Spotsylvania, Stafford, City of Fredericksburg45 min
Jun 16, 4:50 PM EDTSevere Thunderstorm WarningLWXLoudoun, Prince William22 min
Jun 16, 5:23 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick52 min
Jun 16, 5:28 PM EDTSevere Thunderstorm WarningLWXSpotsylvania47 min
Jun 16, 5:47 PM EDTSevere Thunderstorm WarningLWXClarke, Fauquier, Loudoun43 min
Jun 16, 5:50 PM EDTTornado WarningLWXClarke, Fauquier, Loudoun12 min
Jun 16, 6:01 PM EDTSevere Thunderstorm WarningLWXHighland, Rockingham69 min
Jun 16, 6:05 PM EDTTornado WarningLWXClarke, Fauquier, Loudoun, Prince William40 min
Jun 16, 6:23 PM EDTSevere Thunderstorm WarningLWXHighland67 min
Jun 16, 6:37 PM EDTSevere Thunderstorm WarningLWXFairfax, Fauquier, Loudoun, Prince William, City of Fairfax, City of Manassas and 1 more38 min
Jun 16, 6:55 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Augusta, Greene, Highland, Madison, Page and 7 more63 min
Jun 16, 6:58 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Madison, Orange, Spotsylvania47 min
Jun 16, 6:59 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick, Shenandoah, Warren, City of Winchester59 min
Jun 16, 7:03 PM EDTSpecial Marine WarningLWX117 min
Jun 16, 7:15 PM EDTSevere Thunderstorm WarningLWXFairfax, Fauquier, Prince William, Stafford, City of Fairfax, City of Manassas and 1 more30 min
Jun 16, 7:39 PM EDTSevere Thunderstorm WarningLWXClarke, Culpeper, Fauquier, Loudoun, Madison, Page and 3 more66 min
Jun 16, 7:42 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Orange, Prince William, Spotsylvania, Stafford and 1 more63 min
Jun 16, 7:48 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Augusta, Culpeper, Greene, Madison, Nelson and 5 more57 min
Jun 16, 7:53 PM EDTSpecial Marine WarningLWX97 min

Nearby

Tornado Warnings in Virginia, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.